# SDR IPXA2014032182356

- Difficulty date: March 18, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Multiple
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NUMEROUS FLIGHT DECK FAULTS. MASTER CAUTION ILLUMINATED WITH ECAM MESSAGE.  PERFORMED OPS TEST OF CABIN NR 1 PRESSURE SYSTEM IAW AMM 21-30-00-05. FOUND SATISFACTORY,  PERFORMED OPS TEST OF NR 1 PITCH TRIM IAW AMM 22-27-00-05.  PERFORMED AFTS TEST IAW AMM 22-40-00-05.  TEST FOUND SATISFACTORY. PERFORMED PROBE HEAT TEST IAW AMM 30-31-00-05.
